I've been taking aggernox about a month now. I started with one a day until the headaches went away.Now i'm on two a day.I'm a very small person.I'm about 78 ibs.My neurologist said 2 a day is what i need to take.When i saw my rheumatologist yesterday he said he thought 2 a day was a lot for me, being so small. I did question my neurologist about it.I guess 2 a day is the dosage for it to work properly.Does anybody have any thoughts on that.Could 2 a day be too much for a tiny person ? Thats why i wondered if it came in smaller mg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i will atleast get 2 headaches a week and sometimes they last for days I had a cervical mri and a lubar I have the results not wanting to go under ...
1 answer • 24 Jan 2010
... effects, especially long term, did you notice, especially weight gain and/or swelling of lower legs and lower arms? Thanks
2 answers • 20 Apr 2010
since i started taking this medication i have been experiencing headaches and severe lower back and leg pain. the pain originated on my left side and ...
2 answers • 19 Oct 2011
Can I take the Mirena out myself? I have hair loss, acne, cramping, my lower back to the back of my?
... legs hurt EVERY day and mostly at night when I'm laying down. I'm moody, sensitive, always a slight headache. I have no insurance now ...
1 answer • 31 Mar 2012
... had a low grade headache, blurred vision (which has mostly resolved), dizziness and just "feeling off" and spacey. How long can I ...
2 answers • 15 Mar 2014